# SDR CALA2022082602184

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A300*
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: D5311278520301
- Condition: None
- Location: Fr20 And Y-1732
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BETWEEN FR20 AND Y-1732, FLOOR STR HAS CORROSIO N. REMOVED CORROSION ON FLOOR STR WEB IAW 51-74-00, FOUND TO BE OUT STA: ST ENG BFM OF LIMITS L=0.849", W=0.550", D=0/060", REMOVED WEB BETWEEN FR2 0 AND Y-1732 IAW SRM 51-42-11 AND INSTALLED NEW WEB FLOOR STR BE TWEEN FR20 AND Y-1732 IAW SRM 51-42-11. EMP: V933986 WC: 36247
